# SDR SIMA20210420001

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 33,309 hours, 30,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3BC EMERGENCY EXIT LIGHT INOP-C/A-RAR EXIT MARKING SIGN ASSY IN FRONT OF SEAT 3B IAW EMB145 AMM 33-50-14. OPC GOOD.
